# SDR FDEA201308131849

- Difficulty date: August 13, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1080, X=8.5 SEAT TRACK FOUND CORRODED.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM BS 1069 TO 1129 IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 116
